RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 4, Pages 551–555 (Mi mz10030)  

Lebesgue inequality in the mean

K. I. Oskolkov

V. A. Steklov Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (166 kB)

English version:
Mathematical Notes, 1979, 25:4, 286–288

Bibliographic databases:

UDC: 517.5
Received: 07.04.1978

Citation: K. I. Oskolkov, “Lebesgue inequality in the mean”, Mat. Zametki, 25:4 (1979), 551–555; Math. Notes, 25:4 (1979), 286–288

Citation in format AMSBIB
\Bibitem{Osk79}
\by K.~I.~Oskolkov
\paper Lebesgue inequality in the mean
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 4
\pages 551--555
\mathnet{http://mi.mathnet.ru/mz10030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=534297}
\zmath{https://zbmath.org/?q=an:0425.42002|0414.42002}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 4
\pages 286--288
\crossref{https://doi.org/10.1007/BF01688480}


Linking options:
  • http://mi.mathnet.ru/eng/mz10030
  • http://mi.mathnet.ru/eng/mz/v25/i4/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:92
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020